# SDR MALA010598

- Difficulty date: July 27, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N590MA
- Make and model: Saab 340B
- Aircraft serial: 340B181
- System (JASC): 2432 · Battery/Charger System
- Part: Power Supply
- Part number: 501122804
- Part serial: 4684
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NR 3666, EMERGENCY BATTERY LIGHT ILLUMINATED OUTBOUND.  AIR RETURN TO DTW.  MAINTENANCE REPLACED EMERGENCY POWER SUPPLY P/N 501-1228-04, S/N ON 4684, S/N OFF 1606 IAW MAL TASK CARD 243502.  OPS CHECK GOOD.
